Generalization of a theorem of Wiman and Valiron and the estimation of the order of growth of meromorphic solutions of algebraic differential equations
Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 2008-2011 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1987_23_11_a24,
     author = {S. Ts. Sarkisyan},
     title = {Generalization of a theorem of {Wiman} and {Valiron} and the estimation of the order of growth of meromorphic solutions of algebraic differential equations},
     journal = {Differencialʹnye uravneni\^a},
     pages = {2008--2011},
     year = {1987},
     volume = {23},
     number = {11},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1987_23_11_a24/}
}
TY  - JOUR
AU  - S. Ts. Sarkisyan
TI  - Generalization of a theorem of Wiman and Valiron and the estimation of the order of growth of meromorphic solutions of algebraic differential equations
JO  - Differencialʹnye uravneniâ
PY  - 1987
SP  - 2008
EP  - 2011
VL  - 23
IS  - 11
UR  - http://geodesic.mathdoc.fr/item/DE_1987_23_11_a24/
LA  - ru
ID  - DE_1987_23_11_a24
ER  - 
%0 Journal Article
%A S. Ts. Sarkisyan
%T Generalization of a theorem of Wiman and Valiron and the estimation of the order of growth of meromorphic solutions of algebraic differential equations
%J Differencialʹnye uravneniâ
%D 1987
%P 2008-2011
%V 23
%N 11
%U http://geodesic.mathdoc.fr/item/DE_1987_23_11_a24/
%G ru
%F DE_1987_23_11_a24
S. Ts. Sarkisyan. Generalization of a theorem of Wiman and Valiron and the estimation of the order of growth of meromorphic solutions of algebraic differential equations. Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 2008-2011. http://geodesic.mathdoc.fr/item/DE_1987_23_11_a24/